# SDR UIEA2017102602121

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,850 hours, 18,131 cycles
- Engine: Ge CF680
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5941F
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE LIGHT.  REMOVED AND REPLACED THE RIGHT COWL ANTI -ICE VALVE IAW AMM 30-21-03.   RAN THE NR 2 ENGINE ANTI-ICE VALVE,  OPERATES GOOD.
